# SDR A6WA200940374

- Difficulty date: July 3, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 15,306 hours, 14,358 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTS YOKE MAP LIGHT SMOKING, PULLED C/B U6 ON CBP2 AND SMOKE STOPPED.  REMOVED AND REPLACED CAPTAINS LAMPLIGHT ASSY IAW AMM33-13-00.  (K)
